Almost-Orthogonality Principles for Certain Directional Maximal Functions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

View graph of relations



Original languageEnglish
Pages (from-to)7320-7332
Number of pages13
Journal / PublicationJournal of Geometric Analysis
Issue number7
Online published20 Aug 2020
Publication statusPublished - Jul 2021
Externally publishedYes


We develop almost-orthogonality principles for maximal functions associated with averages over line segments and directional singular integrals. Using them, we obtain sharp L2-bounds for these maximal functions when the underlying direction set is equidistributed in Sn-1.

Research Area(s)

  • Almost-orthogonality principle, Directional maximal function, Directional singular integral